# SDR CYZ2002F00000

- Difficulty date: November 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N55131
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335184
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 9564306L
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION, LT MLG DOWN LIGHT WOULD NOT ILLUMINATE.  GEAR WAS RECYCLED SEVERAL TIMES WITHOUT SUCCESS.  ON LANDING THE GEAR COLLAPSED.  FOUND LEFT SIDEBRACE STUD STICKING IN SIDE BRACE BRACKET AND WOULD NOT ALLOW THE GEAR TO OPERATE FREELY ENOUGH TO ENGAGE DOWN LOCK.  FOUND THAT THE BRACKET DID NOT APPEAR TO HAVE BEEN LUBRICATED AFTER INSTALLATION TO COMPLY WITH AD.  RT SIDE WAS ALSO INSPECTED AND WAS FOUND TO HAVE BEEN LUBRICATED.
